Publication:
On the global character of the system of piecewise linear difference equations x n+1 =|x n|- y n -1 and y n+1 = x n -|y n|

Suggested Citation

Yongwimon Lenbury, Wirot Tikjha, Evelina Giusti Lapierre On the global character of the system of piecewise linear difference equations x n+1 =|x n|- y n -1 and y n+1 = x n -|y n|. Advances in Difference Equations. Vol.2010, (2010). doi:10.1155/2010/573281 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/29318

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections